# SDR UALA2012040202013

- Difficulty date: March 31, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,883 hours, 13,824 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: FG1007AA01
- Part serial: N0016
- Condition: Fluctuates
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL QTY FLUCTUATES 1200 LBS RANDOMLY.  REPLACED RT TANK FQIS COMPENSATOR USING MM.
